# SDR AALA202401184824

- Difficulty date: January 17, 2024
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N897NN
- Make and model: Boeing 737823
- Aircraft serial: 33318
- Aircraft time: 33,352 hours, 14,275 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Shock Mount
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFT RIGHT EMERGENCY EXIT HATCH (17F) 1 SHOCK MOUNT REQUIRES REPLACEMENT. REMOVED AND REPLACED DAMAGED SHOCK MOUNT ON RIGHT HAND AFT EMERGENCY EXIT DOOR. PER SRM 51-40-02.
